# SDR NACA20030074

- Difficulty date: February 10, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 37,919 hours
- Engine: Pwa R2800CB3
- Engine time: 1,748 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: A780XDWV
- Condition: Cracked
- Location: 15
- Part time: 1,748 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: #3 ENGINE SHUT DOWN DUE TO BACK FIRING.CORRECTIVE ACTION: REPLACED #15 CYLINDER.
